# SDR IPXA3577752

- Difficulty date: March 18, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 28,191 hours, 19,196 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 114N536153
- Condition: Debonded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C16, MAIN CABIN FLOORBOARD 242XMF AFT CORNER IS DISBONDED.  FABRICATED FLOORBOARD IAW SREO B757-5320-9692-H8.
